MAUDE Adverse Event Report: CONTACT DETACH; COMMDEV1234

CONTACT DETACH; COMMDEV1234
Model Number MMT-864
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: (b)(6).Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.
 
Event or Problem Description
It was reported that the patient faced high blood glucose treated with injection on (b)(6) 2026.

Brand Name
CONTACT DETACH
Common Device Name
COMMDEV1234
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key25734527
Report Number3003442380-2026-46853
Device Sequence Number13365203
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
ABCD1234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-864
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown